Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Kreĭn-Rutman theorem and its applications to controllability


Authors: Vũ Ngọc Phát and Trinh Cong Dieu
Journal: Proc. Amer. Math. Soc. 120 (1994), 495-500
MSC: Primary 47N70; Secondary 47H04, 93B05
DOI: https://doi.org/10.1090/S0002-9939-1994-1182706-X
MathSciNet review: 1182706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends Krein-Rutman's theorem on linear operators leaving an invariant cone in infinite-dimensional Banach spaces to multivalued convex functions. The result is applied to obtain necessary and sufficient conditions for global controllability and reachability of nonlinear discrete-time systems described by convex processes.


References [Enhancements On Off] (What's this?)

  • [1] J. P. Aubin and I. Ekeland, Applied nonlinear analysis, Wiley-Interscience, New York, 1984. MR 749753 (87a:58002)
  • [2] J. P. Aubin, H. Frankowska, and C. Olech, Controllability of convex processes, SIAM J. Control Optim. 24 (1986), 1192-1211. MR 861094 (87m:49042)
  • [3] R. F. Curtain and A. J. Pritchard, Infinite dimensional linear systems theory, Lecture Notes in Control and Inform. Sci., vol. 8, Springer-Verlag, New York, 1978. MR 516812 (80h:93002)
  • [4] M. G. Krein and M. A. Rutman, Linear operator leaving invariant a cone in Banach spaces, Uspekhi Mat. Nauk 10 (1962), 199-325.
  • [5] V. I. Korobov and N. K. Son, Controllability of linear systems in Banach spaces with restrictions on the control, Differentsial'nye Uravneniya 16 (1980), 1010-1022; English transl., Differential Equations 16, 633-642. MR 579679 (82b:93007b)
  • [6] Nguyen Khoa Son, Controllability of linear discrete-time systems with constrained controls in Banach spaces, Control Cybernet. 1-2 (1981), 6-17. MR 686014 (84b:93012)
  • [7] Vu Ngoc Phat, Controllability of discrete-time dynamical systems, Ph.D. thesis, Azerbaidzan Univ., Bacu, USSR, 1984. (Russian)
  • [8] -, Controllability of linear systems with multiple delays on controls and states in Banach spaces, Internat. J. Control 5 (1989), 1645-1654.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N70, 47H04, 93B05

Retrieve articles in all journals with MSC: 47N70, 47H04, 93B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1182706-X
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society